Geodesics in the space of K\"ahler cone metrics, I

Kai Zheng Tongji University Simone Calamai Università di Firenze

Geometric Analysis and Geometric Topology mathscidoc:1907.15001

American Journal of Mathematics, 137, (5), 1149-1208, 2015.10
No abstract uploaded!
Kahler geometry, Complex Monge-Ampere equation
[ Download ] [ 2019-07-08 15:45:40 uploaded by kaizheng ] [ 240 downloads ] [ 0 comments ]
@inproceedings{kai2015geodesics,
  title={Geodesics in the space of K\"ahler cone metrics, I},
  author={Kai Zheng, and Simone Calamai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190708154540144811405},
  booktitle={American Journal of Mathematics},
  volume={137},
  number={5},
  pages={1149-1208},
  year={2015},
}
Kai Zheng, and Simone Calamai. Geodesics in the space of K\"ahler cone metrics, I. 2015. Vol. 137. In American Journal of Mathematics. pp.1149-1208. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190708154540144811405.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved